MathSciNet Relay Station
MathSciNet bibliographic data
MR1129528 52A40 (51M10 52A55)
Teufel, Eberhard A generalization of the isoperimetric inequality in the hyperbolic plane. Arch. Math. (Basel) 57 (1991), no. 5, 508–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement